# SDR 2004F00084

- Difficulty date: February 26, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N258PE
- Make and model: Amd FALCON
- Aircraft serial: 163
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Generator
- Condition: Defective
- Location: Anti-Skid Sys
- Component: Anti-Skid Sys
- Component part number: 95426531
- Stage of operation: LD
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING, AIRCRAFT DEPARTED RUNWAY.  PILOT STATED THE LT BRAKES HAD FAILED.  MIDCOAST AVIATION INSPECTED THE BRAKE SYSTEM, AND DISCOVERED THAT THE NR 1 ANTI-SKID GENERATOR HAD FAILED.  MIDCOAST REPLACED THIS UNIT WITH A SERVICEABLE UNIT, FUNCTIOAL CHECK WAS SATISFACTORY.
